# SDR MWEA030189

- Difficulty date: April 28, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 591014167
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY DOOR PAN RADIUS AND HUCK FASTNER HEAVILY GOUGED FORWARD SIDE OF DOOR PAN.   FABRICATED AND INSTALLED DOUBLER.
